# SDR MASA98114

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cover Plate
- Part number: 85540021
- Condition: Damaged
- Location: Rudder
- Part time: 3,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO OTHER AIRCRAFT BEING NOTED WITH FORE RUDDER LWR RIB END CAP AND/OR COVER PLATE DAMAGE.  THE A/C RUDDER WAS INSPECTED WHILE THE A/C WAS SITTING AS A SPARE AT THE MX FACILITY.  THE FWD RUDDER LWR RIB END CAP ACCESS PNL COVER PLATE P/N 85540021 WAS NOTED TO HAVE SEVERAL RIVETS THAT WERE PULLED THROUGH THE ACCESS PANEL COVER PLATE.  FABRICATED AND INSTALLED AND THE RIB END CAP WAS REPLACED IAW RO NR DHC82-55-0001-GJT.  THE RUDDERS WERE REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
